# SDR FDEA201711033159

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5398111320151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT SIDE OF FRAME 79 AT FUSELAGE SKIN RIGHT HAND SIDE WEB IS CRACKED AT RIVET AS SEEN FROM BOTTOM. REMOVED AND REPLACED MAIN DECK AFT SIDE OF FRAME 79 AT FUSELAGE SKIN RIGHT HAND SIDE WEB IAW SRM 51-40-21,  MAJOR REPAIR.
